# SDR DLM88001129

- Difficulty date: June 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 26,724 hours, 21,406 cycles
- Engine: Pwa JT8D219
- Engine time: 26,368 hours, 21,107 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Part number: JT8D219
- Part serial: 725627
- Condition: Illuminated
- Location: Nr 1 Engine
- Part time: 26,368 hours, 21,107 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT ENG OIL STRAINER CLOG LIGHT ON.  C/E POM SHUT DOWN ENG.  REMOVED NR 1 OIL FILTER, CHECKED FOR CONTAMINATION, NO       VISABLE CONTAMINATION NOTED.  REPLACED FILTER, RAN ENG.  NO LEAKS AND NO RETURN OF MSG.  FWD ANNUCIATION TO MCO/PLAC MEL       79-00-05.
